Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delayed period, faint mark in T-region of pregnancy test. Had taken Familon course. What could be the cause of pregnancy?

I am Munmun Bhattacharyya, 28 years old, residing at Basirhat which is 70 k.m. distance from Kolkata. My last menstrual period date was 06/05/2012, on that date I have taken FAMILON for 21 days i.e. upto 27/05/2012. But till date no next period. Today I have done one pregnancy test with I -Can Pregnancy kit which shows a faint mark in T region. I am confused about pregnancy. Because I have taken FAMILON. Is there any chance to get conceived although I have taken medicine. Please advice me as early as possible. Thanks & Regards Munmun Bhattacharyya
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for Your Query.
As you have taken Familon regularly for 21 days up to 27/5 /2012.There were no chances of pregnancy but then after you have no periods till date.This is a delayed periods as you are on hormonal pills like familon your periods gets disturbed
pregnancy Test showing faint mark may be a false positive reaction.You should consult Gynecologist & she will prescribe you medicines for your periods.OK
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor